Tell us what you think about Tegretol
I have been on tegretol now for over eight months 2 tablets a day 100mg x 2 for three seizures over the last twenty seven years one just eight months ago. All test were negative and I have not been diagnosed an epileptic.I must say I think i have got every side effect going and still have them and i am still on this drug, pains in my joints, nauseous, weight loss, stomach pains and looking like shit, I am told by my friends that I look like a walking corpse,only in the past month looking this way. I have told my doctor I want off, I am working on reducing amounts down to one and half pills a day at present and on a supplement also nexim included which is quiet harmless. It will take me three months to come off the drug and staying on nexim also for a further month. PS I am getting my bloods checked on a regular basis.
Also I have done a lot of research on this drug and it should be used with medical advice and also come off with doctors advice and do so correctly do not just go cold turkey with tegretol as it can only make matter worse ie it will cause seizures.
Michael Cork Ireland.
what is meant by saying that tegratol does a number on lamictal? does tegratol decrease? or increase? lamictal. like when it is reported that tegratol decreases the effect of topomax somewhat.